Translator Disclaimer
2015 Best $L^p$-Approximant Pair on Small Intervals
Fabián E. Levis, Claudia N. Rodriguez
Author Affiliations +
Real Anal. Exchange 40(2): 383-396 (2015).

Abstract

In this paper, we study the behavior of best $L^p$-approximations by algebraic polynomial pairs on unions of intervals when the measure of those intervals tends to zero.

Citation

Download Citation

Fabián E. Levis. Claudia N. Rodriguez. "Best $L^p$-Approximant Pair on Small Intervals." Real Anal. Exchange 40 (2) 383 - 396, 2015.

Information

Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 06848842
MathSciNet: MR3499771

Subjects:
Primary: 41A20, 41A21
Secondary: 32A10‎

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.40 • No. 2 • 2015
Back to Top